... had my period last august 1-3,2014. we had contact twice after my period. it was withdrawal though but i did not have my period yesterday sept 1. could i be pregnant? it really bothers me since we dont intend to have another baby yet.i am supposed to switch to pills but i was so busy to see an ob.please help.
DEPO usually stays in your system awhile it depends on how long you have been on it. In many cases women on depo don't get pregnant for up to 6 months or more of not taking the shot so your pregnancy is unlikely and more likely to be the depo still affecting your time and menstrual cycle.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - I was on the depo shot in april and was suppose to go back july, I never went. I got?
Posted 7 Oct 2012 • 2 answers
Posted 4 Mar 2014 • 1 answer
Depo-Provera - I had been on the depo shot since October 31 of 13 and I been off it since April 2014
Posted 28 Oct 2014 • 1 answer
Posted 26 Apr 2015 • 1 answer
Posted 30 Mar 2017 • 1 answer